# SDR UHLA2013022200091

- Difficulty date: February 22, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,261 hours, 14,343 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - LEFT MLG RETRACT ACTUATOR AFT STRUT FITTING BUSHING.  REMOVED AND REPLACED LEFT MLG IAW EMB 170 AMM 32-11-01.
